Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (3): 439-453    DOI: 10.1007/s10114-017-7184-1
Articles Current Issue| Next Issue| Archive| Adv Search |
Orbits of Real Semisimple Lie Groups on Real Loci of Complex Symmetric Spaces
Stéphanie CUPIT-FOUTOU1, Dmitry A. TIMASHEV2
1. Ruhr-Universität Bochum, Fakultät für Mathematik, D-44780 Bochum, Germany;
2. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Department of Higher Algebra, 119991 Moscow, Russia

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7